Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Cited work: Bull. Amer. Math. Soc., Volume 37, Number 4 (1931), 185--212
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Stefan Banach
Title: Théorie des Opérations Linéaires
Additional book information: Warsaw, Monografje Matematyczne, Vol. I, 1932. vii+254 pp.

Review Information:

Reviewer: J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 40 (1934), 13-16
American Mathematical Society